Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : A.Hussein, M.S.


Certain Classes of Univalent Functions Associated With Deferential Operator

M.S. A.Hussein

Engineering and Technology Journal, 2017, Volume 35, Issue 2, Pages 173-177

The main objectives of this research work is to present and investigate the
certain subfamily of Bazilevic functions by making use the differential operator
which generalize of many operators presented by several authors, we have discussed
and estimated on the coefficient bounds for this subfamily of functions introduced
here and derived some interesting properties. In addition, Consequence of the results
known or new is indicated through this work.